Volume 11, Issue 3
On the Convergence of the Factorization Update Algorithm

Zhong-zhi Bai & De-ren Wang

DOI:

J. Comp. Math., 11 (1993), pp. 236-249

Published online: 1993-11

Preview Full PDF 118 1802
Export citation
  • Abstract

In this paper, we make a Kantorovich-type analysis for the spares Johnson and Austria's algorithm given in [2], which is called factorization update algorithm. When is called factorization update algorithm. When the mapping is linear, it is shown that a modification of that algorithm leads to global and Q-superlinear convergence. Finally, we point out the modification is also of local and Q-linear convergence for nonlinear systems of equations and give its corresponding Kantorovich-type convergence result.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-11-236, author = {}, title = {On the Convergence of the Factorization Update Algorithm}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {3}, pages = {236--249}, abstract = { In this paper, we make a Kantorovich-type analysis for the spares Johnson and Austria's algorithm given in [2], which is called factorization update algorithm. When is called factorization update algorithm. When the mapping is linear, it is shown that a modification of that algorithm leads to global and Q-superlinear convergence. Finally, we point out the modification is also of local and Q-linear convergence for nonlinear systems of equations and give its corresponding Kantorovich-type convergence result. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9323.html} }
TY - JOUR T1 - On the Convergence of the Factorization Update Algorithm JO - Journal of Computational Mathematics VL - 3 SP - 236 EP - 249 PY - 1993 DA - 1993/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9323.html KW - AB - In this paper, we make a Kantorovich-type analysis for the spares Johnson and Austria's algorithm given in [2], which is called factorization update algorithm. When is called factorization update algorithm. When the mapping is linear, it is shown that a modification of that algorithm leads to global and Q-superlinear convergence. Finally, we point out the modification is also of local and Q-linear convergence for nonlinear systems of equations and give its corresponding Kantorovich-type convergence result.
Zhong-zhi Bai & De-ren Wang. (1970). On the Convergence of the Factorization Update Algorithm. Journal of Computational Mathematics. 11 (3). 236-249. doi:
Copy to clipboard
The citation has been copied to your clipboard